# SDR 2007UALA05372

- Difficulty date: December 30, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 47,935 hours, 7,170 cycles
- Engine: Pwa PW4090
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Condition: Malfunctioned
- Location: Fuel Qty Ind
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL QUANTITY INDICATION ON EICAS DISPLAY FLUCTUATES.  CREW COMMENTS:  RIGHT FUEL QUANTITY INTERMITTENT.     FUEL QUANTITY PROCESSOR UNIT FAULTY.
REPLACED FUEL QTY PROCESSOR UNIT. PERFORMED OPERATIONAL CHECK OK.  ACFT OK FOR SERVICE.
